www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24039

Title: Normal forms of lienard type for analytic unfoldings of nilpotent singularities
Authors: Huzak, Renato
Issue Date: 2017
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,145 (10), p. 4325-4336
Abstract: Using the technique of gluing complex manifolds (equipped with vector fields) developed by Loray and the theory of deformation of complex structures developed by Kodaira and Spencer, we find normal forms of Liénard type for analytic unfoldings of planar singularities with a nonradial linear part. In particular, we improve normal forms of Takens for analytic unfoldings of nilpotent singularities and normal forms of De Maesschalck, Dumortier and Roussarie for analytic unfoldings of nilpotent contact points in planar slow-fast systems.
Notes: Huzak, R (reprint author), Hasselt Univ, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/24039
DOI: 10.1090/proc/13539
ISI #: 000409191800020
ISSN: 0002-9939
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version212.59 kBAdobe PDF
Peer-reviewed author version280.97 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.